# SDR YENA2019112620680

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 6930
- Aircraft time: 17,524 hours, 3,394 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906553
- Condition: Failed
- Location: E/E Bay
- Part time: 17,524 hours, 3,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 90, SAN-JFK. HEARD A LOUD BUZZING NOISE ISSUING FROM NOSE SECTION OF AIRCRAFT; AT SAME TIME FELT A FAINT VIBRATION IN FEET AND BEGAN TO SMELL A BURNING ELECTRICAL ODOR. TURNED AVIONICS BLOWER OFF AND NOISE STOPPED. TURNED EXTRACT SWITCH OFF AND VENTED ODOR OVERBOARD; FOUND EXTRA BLOWER FAN FIN # 20 HQ AT FAULT. REMOVED & REPLACED FAN FIN # 20 HQ PER AMM 21-26-51 OPS CHECK NORMAL, NO MORE ELECTRICAL OR BURNING ODOR. OK FOR CONT SERVICE.
